m+Medelevator.RU
← Поиск публикаций
Ceskoslovenska psychiatrie · 1990

[Suicidal ingestion of thioridazine as a cause of severe impairment of heart rhythm--polymorphic ventricular tachycardia].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bastecký J, Kvasnicka J, Vortel J, Zapletálek M, Hanus M, Kasparová V, Wasylisová V

Аннотация

A 35-year-old female alcohol addicted ingested with suicidal intentions a single dose of 500 mg thioridazine. The course of intoxication was complicated by the development of polymorphous ventricular tachycardia of the torsade de pointes type, about six hours after ingestion. The dysrhythmia was immediately suppressed by stimulation from the right atrium. After 36 hours the stimulation could be abolished. Because of delirium tremens the patient with a normal ECG tracing was returned to the psychiatric clinic.

Предметные рубрики MeSH